# SDR USAASB00257

- Difficulty date: September 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3234 · Landing Gear Selector
- Part: Shaft
- Condition: Dirty
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MCO - FLT 2753 - ON APPROACH TO MCO FROM IAD, AT APPROX 200 FEET, THE GROUND PROXIMITY WARNING WENT OFF.  ON GLIDESCOPE AND NORMAL APPROACH, GEAR RED WARNING LIGHTS ILLUMINATED CAUSING GPWS WARNING.  CREW INITIATED GO-AROUND, CYCLED LANDING GEAR AND RECEIVED THRE GREEN LIGHTS.  NORMAL APPROACH AND LANDING WAS ACCOMPLISHED.  CREW SUSPECTS GEAR HANDLE CAUSED RED WARNING LIGHTS TO ILLUMINATE AND GPWS TO ACTIVATE.  MAINTENANCE WAS ABLE TO DUPLICATE PROBLEM.  FOUND INNER AND OUTER SHAFT OF GEAR HANDLE DIRTY/GUMMED UP.  CLEANED AND LUBRICATED SHAFT.  OPS CHECK GOOD.  (M)
